# SDR IPXA09555494

- Difficulty date: March 25, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 17,837 hours, 25,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR STRUCTURE AT BS 1100, LBL 14, WL 208 IS CORRODED.  REPAIRED PER ATS ER 09-2166.
